MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30 NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US S-ROM*STM STD,30 NK,16X11X150; S-ROM HIP SYSTEM : HIP FEMORAL STEM
Model Number 52-3292
Medical Device Problem Codes Corroded (1131); Degraded (1153)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Pain (1994); Discomfort (2330); No Code Available (3191)
Date of Event 12/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pfs and medical records received.Pfs alleges pain, discomfort and metallosis.After review of medical records patient was revised to address failed left total hip arthroplasty.Revision notes reported mild metallosis with tan staining of the right hip joint tissues.Fibrinous exudative tissue at the base of the greater trochanter and calcar with mild trunnionosis with black staining at the morse taper junction of the asr head and stem.Clinic visits reported of crunching, popping and grinding.Doi: (b)(6) 2007 - dor: (b)(6) 2019 (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.

Common Device Name
S-ROM HIP SYSTEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10508848
Report Number1818910-2020-19672
Device Sequence Number3032992
Product Code JDI
UDI-Device Identifier10603295170976
UDI-Public10603295170976
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K851422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2007
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2012
Device Model Number52-3292
Device Catalogue Number523292
Device Lot Number2372706
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2020
Supplement Date Received by Manufacturer10/09/2020
Initial Report FDA Received Date09/09/2020
Supplement Report FDA Received Date10/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADAPTER SLEEVE 11/13 +0; ASR ACETABULAR CUPS 50; ASR UNI FEMORAL IMPL SIZE 45; S-ROM*SLEEVE PRX ZTT, 16D-SML; S-ROM*STM STD,30 NK,16X11X150; ADAPTER SLEEVE 11/13 +0; ASR ACETABULAR CUPS 50; ASR UNI FEMORAL IMPL SIZE 45; S-ROM*SLEEVE PRX ZTT, 16D-SML; S-ROM*STM STD,30 NK,16X11X150
Outcome Attributed to Adverse Event Required Intervention;
Patient Age46 YR
Patient Weight95